# SDR AALA20010004

- Difficulty date: December 2, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO GOUGES IN RADIUS OF REPAIR ANGLE ON 1463 CANT FRAME JUST BELOW NR 18L LONGERON.  BLENDED GOUGES, NDT CHECKED.  INSTALLED DOUBLER PER 53-10-00-15 ON LONGERON 18L.  (M)
